Order Article Reprints
Journal: Fractal Fract., 2023
Volume: 7
Number: 817
Article:
Solving a Nonlinear Fractional Differential Equation Using Fixed Point Results in Orthogonal Metric Spaces
Authors:
by
Afrah Ahmad Noman Abdou
Link:
https://www.mdpi.com/2504-3110/7/11/817
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.